JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 3, Article 80
On Some New Nonlinear Retarded Integral Inequalities

    Authors: Baburao G. Pachpatte,  
    Keywords: Retarded integral inequalities, Explicit bounds, Two independent variable generalizations, Partial derivatives, Estimate on the solution.  
    Date Received: 28/04/04  
    Date Accepted: 27/07/04  
    Subject Codes:

26D15, 26D20

    Editors: Jozsef Sandor,  

In the present paper we establish new nonlinear retarded integral inequalities which can be used as tools in certain applications. Sone applications are also given to illustrate the usefulness of our results.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login